# SDR 96ZZZX4911

- Difficulty date: August 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N969Z
- Make and model: Doug DC-9-15
- Aircraft serial: 47001
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 768
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING O-15, FOUND A .25 INCH CRACK IN LONGERON 13R, STA 768.  REPAIRED PER SRM 53-02, FIGURE 2.  AIRCRAFT TOTAL TIME:  63,463 HOURS; 76,506 CYCLES.
